Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the Arens product and annihilator algebras

Author: Pak-ken Wong
Journal: Proc. Amer. Math. Soc. 30 (1971), 79-83
MSC: Primary 46.50
MathSciNet review: 0281005
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to generalize two results in a recent paper by B. J. Tomiuk and the author. Let A be a $ {B^ \ast }$-algebra and $ M(A)$ the algebra of double centralizers of A. We show that A is a dual algebra if and only if $ M(A)$ coincides with $ {A^{ \ast\ast }}$. We also obtain that if A is an annihilator $ {A^\ast}$-algebra, then $ {\pi _A}(A)$ is a two-sided ideal of $ {A^{ \ast \ast }}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.50

Retrieve articles in all journals with MSC: 46.50

Additional Information

PII: S 0002-9939(1971)0281005-2
Keywords: Dual $ {B^ \ast }$-algebra, Arens product, double centralizer, annihilator algebra, minimal idempotent, group algebra of a compact group
Article copyright: © Copyright 1971 American Mathematical Society